Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:29 AM in Neck Pain: Cervical
I have been dealing with arm pain from a herniated c6-c7 disc and scheduled for a laminoforaminotomy on may 1.
doctor gave me neurontin for pain and i took it for a couple of weeks. arm pain is diminished after second epidural injection and now I only take advil for pain.
My question is ever since I took the neurontin I have been getting vivid dreams on a nighlty basis. I stopped neurontin a few days ago but dreams persist.
Anyone have similar experience? and if so how long do they persist even after discontinuing the meds?


  • dilaurodilauro ConnecticutPosts: 9,865

    For a Spine-Health Site introduction, Click on :

    Welcome To Spine-Health

    If you have any questions, feel free to contact (PM) any one of the Moderators here Priestess , Bruce , Paulgla, DiLauro

    The Spine-Health Web site offers so much more than these Member Forums.
    Check the various tabs at the top of the Spine-Health page and you will find so much that is offered here.

    Please remember that all information you receive from members on this forum is NOT
    formal medical advise. You should always consult with your doctors.

    To get back to the Forums, you can always click on Forum Home

    Please feel free to contact me at rdilauro@gmail.com or send me a message
    I have to say that I've never heard about dreams associated with Neurontin. I do believe however, that when you are taking many other prescription medications (nerve, sleep, muscles, etc) dreams may occur.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
Sign In or Register to comment.